You should go visit another doctor. I am neither hysterical nor did I imagine what happened to me. I am 1 month post removal. I had the IUD in for 3 years, I gained 60 lbs (i go to the gym and eat healthy) in those 3 year along with a significant amount of other issues. My body literally felt like I was pregnant for those 3 years, it was horrible. I do not understand how a doctor can think that a hormone that is only present in that amount when you are pregnant would not affect you mentally and physically. Yes it is all in your head, that is the problem, the hormone in the IUD changes the chemical balances in the brain. Women who are pregnant experience the same problems that we do on the IUD but are not told, "oh it all in your head, get over it." I too have a blood clotting disorder and was appalled that my doctor had allowed the IUD to be put in me. The drug side effects website that was posted some time ago, and I do not remember where, stated something about the hormonal imbalanced when the IUD is removed can cause an "estrogen dominance." As you and I both know estrogen in excess can cause us to clot. Go to another doctor, go until you find one that will listen and have them take it out. You will thank me later, I wish someone had told me all of this when I had only had it in for one year.